MathSciNet Relay Station
MathSciNet bibliographic data
MR935079 (89f:11064) 11F03 (11F27)
Cohn, Harvey Fricke's two-valued modular equations. Math. Comp. 51 (1988), no. 184, 787–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement